# SDR MASA2018010612891

- Difficulty date: January 6, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 7,605 hours, 4,421 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA'S FLASHLIGHT WILL INDICATE CHARGE.
